# SDR DALA2025063004867

- Difficulty date: June 27, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N335NB
- Make and model: Airbus A319-114
- Aircraft serial: 1662
- Aircraft time: 59,280 hours, 30,877 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3135 CRACK INDICATION ON FR 20 AT FWD GALLEY AREA, DOUBLE JOGGLE AREA , HOLE 6, RH SIDE, CRACK POSITION AT 10 OCLOCK. CORRECTIVE ACTION: COMPLIED WITH ER/A 626357-14AD. (1049480).
